# SDR MALA954447

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Wires
- Condition: Broken
- Location: Battery Light
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3496 - ON APPROACH TO STC, THE LEFT BATTERY AMBER CAUTION LIGHT ILLUMINATED.  THE CREW DISCONNECTED THE LEFT BATTERY AND THE BATTERY TEMPERATURE ROSE.  THE RED HOT LIGHT ILLUMINATED MOMENTARILY AND THEN THE TEMPERATURE DECREASED UNTIL ALL CAUTION LIGHTS EXTINGUISHED.  THE AIRCRAFT LANDED IN STC WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED WIRES AT THE LEFT TEMP PROBE CANNON PLUG.  SYSTEM OPERATED SATISFACTORILY.  (W)
